Tylenol Extra-Strength, 2 caplets, provide temporary relief of minor aches and pains, minor arthritis pain, headaches, toothaches, menstrual cramps, and more. Tylenol is the #1 doctor recommended brand of pain reliever and caplet contains 500 mg. of acetaminophen for effective pain relief. Use as directed and do not use with any other product containing acetaminophen. Individual travel size packet.
Questions about this product? Contact your doctor or pharmacist before use.